# SDR UPS07M50459

- Difficulty date: May 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - SEAT TRACK AT STA 1965 LBL 107 FOUND CORRODED.  CORRODED EXISTING TRACK TRIMMED OFF FR STA 1831-2007 PER SRM 53-70-00 V1 FIG 7R.38.  HFEC INSP C/OUT PRT DAC NDTSPM R.13 06-10-01.001 FOUND NO CRACK EVIDENT.  SEAT TRACK SPLICE HAT, SPLICE PLATE FAB PER SRM 53-70-00 V1 R38.  HOLES P/UP TO FAB PARTS & ALODINE C/OUT PER SRM 51-31-01 & 51-21-01 V2 R38.  HOLES P/UP TO SEAT TRACK.  SEAT TRACK & FAB PARTS INSTALLED PER SRM 51-31-01 V2 R38.
